# SDR 03FDEA00076

- Difficulty date: January 27, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- Engine: Pwa JT8D*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO DOOR EXTERIOR SKIN HAS A GOUGE 15 INCHES FROM FWD EDGE 28 INCHES FROM LOWER EDGE.  GOUGE ON NR 3 CARGO DOOR EXTERIOR SKIN FOUND TO BE OUT OF LIMITS IAW SRM 52-00-2.  REMOVED AND REPLACED NR 3 CARGO DOOR EXTERIOR SKIN IAW EA NR7-5230-  68160,  FUNCTIONAL CHECKED IAW MM 52-35-051-4  STEP 4,  CHECKED GOOD.
